# SDR 2025FA0000709

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: General aviation
- Aircraft: N90CF
- Make and model: Cirrus SR22T
- Aircraft serial: 10645
- Aircraft time: 62 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, K, B
- Precautionary procedure: K

## Discrepancy

DOWNLOAD THE FLIGHT INFORMATION FROM THE DATA CARD. UPON OPENING THE CABIN DOOR,  WAS IMMEDIATELY MET WITH A STRONG ODOR OF FUEL. THE COCKPIT SEATS WERE REMOVED FOR INSPECTION. UPON OPENING AN INSPECTION PANEL ON THE RT WING SPAR PASSTHROUGH,   NOTED THAT THE FUEL SUPPLY LINE B-NUT UNION WAS SOAKED WITH FUEL, AND STAINING WAS NOTED ON THE COMPOSITE STRUCTURE BELOW. I OBSERVED TORQUE STRIPE ON THE B-NUT AND UNION. PUT WRENCH ON THE B-NUT, AND NOTED THAT THE B-NUT WAS ROTATING WITH ALMOST NO FORCE BY HAND. PER CIRRUS SR22T AMM 28-20, THE FITTING IS TO BE TORQUED TO 230-260 IN-LB. CIRRUS FIELD SERVICE WAS NOTIFIED OF THE DEFECT. MAINTENANCE RECORDS FROM CIRRUS DID NOT REVEAL ANY MAINTENANCE PERFORMED ON THE FUEL SUPPLY LINE, POST PRODUCTION.
